Önéletrajz Publikációk Hallgatóknak Kezdőlap English

Eötvös Loránd University, Faculty of Science, Institute of Mathematics, Department of Probability Theory and Statistics

Villő Csiszár

assistant professor

 

 

phone: (+36 1) 372 2500/8530

e-mail: villo_at_ludens.elte.hu

address: 1117 Budapest, Pázmány Péter sétány 1/C.

office: 3-416.

 

Short CV

Date of birth:       1975, Budapest 

Education:           1989-1994: Karinthy Frigyes Dual Language School, international baccalaureate

                            1994-2000: Eötvös University, MSc in mathematics (thesis: Estimation methods in extreme value models, supervisor: András Zempléni)

                            1998-1999: University of Sheffield, UK (Erasmus student)

                            2000-2003: PhD program at Eötvös University, supervisor: Gábor Tusnády

                            2009: Defence of PhD in mathematics (summa cum laude)                    

Work:                  since 2000: staff member of the Dept. of Probability Theory and Statistics at Eötvös University

                            2007-2008: assistant researcher at Rényi Institute of Mathematics

Languages:          English and German

 

Selected publications

V. Csiszár, T. F. Móri: A Bienaymé-Chebishev inequality for scale mixtures of the multivariate normal distributions. Math. Inequal. Appl., to appear.

V. Csiszár: On L-decomposability of random permutations. J. Math. Psychology 53 (2009), 294-297. (pdf)

V. Csiszár: Markov bases of conditional independence models for permutations. Kybernetika 45 (2009), 249-260. (pdf)

V. Csiszár: An acyclic operation on the symmetric group. Amer. Math. Monthly 116 (2009), 735-738.

V. Csiszár: Conditional independence relations and log-linear models for random matchings. Acta Math. Hungar. 122 (2009), 131-152. (pdf)

V. Csiszár, L. Rejtő, G. Tusnády: Statistical inference on random structures. In: E. Győri, G.O.H. Katona, L. Lovász, Eds., Horizon of Combinatorics. Bolyai Society Mathematical Studies 17, Springer, Berlin, 2008, pp. 37-66. (pdf)

V. Csiszár, T. F. Móri: Sharp integral inequalities for products of convex functions. JIPAM. J. Inequal. Pure Appl. Math. 8, No. 4 (2007), Art. 94  (electronic)

V. Csiszár, T. F. Móri, G. J. Székely: Chebyshev-type inequalities for scale mixtures. Statist. Probab. Lett. 71 (2005), 323-335. (pdf)

V. Csiszár, T. F. Móri: The convexity method of proving  moment-type inequalities. Statist. Probab. Lett. 66 (2004), 303-313. (pdf)

L. Makra, Sz. Horváth, A. Zempléni, V. Csiszár, K. Rózsa, G. Motika: Air quality trends in southern Hungary. EURASAP Newsletter 42 (2001), 2-13.

PhD

Thesis (in Hungarian)English summary of the thesis.

Conference talks

V. Csiszár, T. F. Móri, G. J. Székely: Probabilistic inequalities via the convexity method (25th EMS European Meeting of Statisticians, Oslo, 2005) (pdf)

V. Csiszár: Markov bases for decomposable random permutations (Workshop on Polytopes and Algebraic Statistics, Stockholm, 2008) (pdf)

V. Csiszár: Hierarchical models for random permutations (Algebraic Statistics workshop, Berkeley, 2008) (pdf)

V. Csiszár: Hierarchical models for random permutations (28th International Seminar on Stability Problems for Stochastic Models, Zakopane, 2009) (pdf)

 

Modified: 2016-09-13